MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2980-N
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device, as well as relevant medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification confirmed that the device was properly manufactured and released in accordance with the device master record.The review confirms that no manufacturing or processing non-conformities were identified that would have contributed to the reported adverse event/incident.A clinical evaluation of the adverse event/incident could not be completed.No medical records or medical imaging relevant to the reported adverse event/incident were received by endologix.The user facility was unable to provide this information.As such, event determination, off-label conditions, related patient harms, and patient disposition could not be independently assessed.No contributing factors were identified.Due to the absence of medical records and medical imaging, the relationship of the device, use, procedure, and/or anatomy to this adverse event/incident could not be evaluated.The final patient status remains unknown and was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) with the implant of the alto abdominal stent graft system on (b)(6) 2024.During the procedure, issues arose with the polymer injection using the auto-injector.Initially, only the ipsilateral limb rings were filled.Attempts to resolve this by exchanging the auto-injector and adjusting the device position failed.About five (5) minutes after the initial polymer injection, the physician manually pushed the syringe with significant force, slightly filling the sealing ring, but the polymer started to cure.Further attempts to push the syringe manually were unsuccessful as the polymer had already cured inside.A second polymer from the same lot was used, but the already cured polymer inside the delivery system blocked the new injection.The second polymer was also cured, within five (5) minutes.A balloon touch-up was performed fourteen (14) minutes after the first injection.Angiography revealed a type ia endoleak.The contralateral gate was accessed through the cross-over lumen, and both contralateral and ipsilateral limbs were implanted.A (non-endologix) excluder cuff was implanted proximally.A type ii endoleak (non-device related) was observed after the procedure.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key20032724
Report Number3008011247-2024-00092
Device Sequence Number12389173
Product Code MIH
UDI-Device Identifier00850007370909
UDI-Public(01)00850007370909(17)261019(10)FS101723-21
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2980-N
Device Lot NumberFS101723-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-ENDOLOGIX EXCLUDER CUFF.; OVATION IX ILIAC LIMB LOT# FS010323-27.; OVATION IX ILIAC LIMB LOT# FS110823-10.; OVATION PRIME FILL POLYMER LOT# FF082223-01.; OVATION PRIME FILL POLYMER LOT# FF082223-01.
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale